Avoiding Problems With Normal Approximation Confidence Intervals for Probabilities

Hong, Yili, Meeker, William Q., Escobar, Luis A. . Technometrics 2008. 50 (1) :64-68

Locate this article in:

Bibtex

@article{CIS-221255,
  Author = {Hong, Yili and Meeker, William Q. and Escobar, Luis A.},
  Title = {Avoiding Problems With Normal Approximation Confidence Intervals for Probabilities},
  Journal = {Technometrics},
  Volume = {50},
  Number = {1},
  Year = {2008},
  Pages = {64--68},
  Keywords = {Maximum likelihood, Censored data, Asymptotic approximation, Transformation, Life data analysis, log-location-scale distribution}
}

Similar articles